Ukrainian Mathematical Journal

, Volume 30, Issue 4, pp 418–422 | Cite as

Moduli of smoothness of conformal transformations

  • E. V. Karupu
Brief Communications


Conformal Transformation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    P. M. Tamrazov, Smoothness and Polynomial Approximations [in Russian], Naukova Dumka, Kiev (1975).Google Scholar
  2. 2.
    P. M. Tamrazov, “Finite difference moduli of smoothness and polynomial approximations,” Preprint IM-75-10, 24, Kiev (1975).Google Scholar
  3. 3.
    A. O. Gel'fond, The Calculus of Finite Differences [in Russian], Fizmatgiz, Moscow (1967).Google Scholar
  4. 4.
    O. D. Kellog, “Harmonic functions and Green's integral,” Trans. Am. Math. Soc.,13, 109–132 (1912).Google Scholar
  5. 5.
    S. E. Warschawski, “Über ein Satz von O. D. Kellog,” Nach. Ges. Wiss., Göttingen, No. 1, 73–86 (1932).Google Scholar
  6. 6.
    Ya. L. Geronimus, “On some properties of functions continuous in a closed disk,” Dokl. Akad. Nauk SSSR,98, No. 6, 861–889 (1954).Google Scholar
  7. 7.
    S. E. Warschawski, “On differentiability at the boundary in conformal mappings,” Proc. Am. Math. Soc.,12, No. 4, 614–620 (1961).Google Scholar
  8. 8.
    Ou So-mo, “On some boundary properties of conformal mappings,” Sci. Sinica,7, No. 2, 131–136 (1958).Google Scholar
  9. 9.
    S. Ya. Al'per, “On uniform approximations of functions of a complex variable in closed domains,” Izv. Akad. Nauk SSSR, Ser. Mat.,19, No. 6, 423–444 (1955).Google Scholar
  10. 10.
    R. N. Koval'chuk, “A generalization of Kellog's theorem,” Ukr. Mat. Zh.,7, No. 4, 104–108 (1965).Google Scholar
  11. 11.
    L. I. Kolesnik, “Converse of a theorem of Kellog type,” Ukr. Mat. Zh.,21, No. 1, 104–108 (1969).Google Scholar
  12. 12.
    E. V. Karupu, “On finite difference moduli of smoothness for conformal transformations,” Preprint IM-77-6, 12, Kiev (1977).Google Scholar
  13. 13.
    E. V. Karupu, “Moduli of smoothness of conformal homeomorphisms,” Preprint IM-77-11, 12, Kiev (1977).Google Scholar
  14. 14.
    M. F. Timan, Theory of Approximation of Functions of a Real Variable, Pergamon (1963).Google Scholar
  15. 15.
    G. M. Goluzin, The Geometric Theory of Functions of a Complex Variable [in Russian], Fizmatgiz, Moscow (1966).Google Scholar
  16. 16.
    N. K. Bari and S. B. Stechkin, “Best approximations and differential properties of two conjugate functions,” Tr. Mosk. Mat. O-va,5, 483–522 (1956).Google Scholar
  17. 17.
    P. M. Tamrazov, “Finite difference identities and estimates for the moduli of smoothness of a composition of functions,” Preprint IM-77-5, 24, Kiev (1977).Google Scholar
  18. 18.
    R. M. Trigub, “Approximation of functions with a given modulus of smoothness on the exterior of a segment and semiaxis,” in: Studies in Current Problems of Constructive Function Theory [in Russian], Fizmatgiz, Moscow (1961), pp. 47–51.Google Scholar
  19. 19.
    P. M. Tamrazov, “Contour and solid properties of holomorphic functions in a complex domain,” Dokl. Akad. Nauk SSSR,204, No. 3, 565–568 (1972).Google Scholar

Copyright information

© Plenum Publishing Corporation 1979

Authors and Affiliations

  • E. V. Karupu
    • 1
  1. 1.Mathematics InstituteAcademy of Sciences of the Ukrainian SSRUSSR

Personalised recommendations